# SDR REXA2017013000147

- Difficulty date: January 30, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 22,269 hours, 14,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL88900LH00
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT MISSING IN ROW 13 A/B. REINSTALLED REPLACED THE LIGHT IAW AMM 33-51-01.
